In Stock

Nasacort Allergy Nasal Spray

14.95

Nasacort Allergy Nasal spray belongs to a group of medicines called corticosteroids and used to treat the nasal symptoms of allergic rhinitis including sneezing, itching and stuffy or a runny nose. You Must Be Aged Over 18 Years to Purchase This Product.  Who can use? This product is for…

Description

Nasacort Allergy Nasal spray belongs to a group of medicines called corticosteroids and used to treat the nasal symptoms of allergic rhinitis including sneezing, itching and stuffy or a runny nose.

You Must Be Aged Over 18 Years to Purchase This Product. 

Who can use?

This product is for use in adults over 18 years.

How to use?

The starting dose is 2 sprays in each nostril each day. Once the symptoms of allergy are under control, the dose may be lowered to 1 spray in each nostril each day.

If you are pregnant or breastfeeding.

If you are pregnant or breastfeeding please speak to your doctor before using this medication.

Driving and using machines

This medication doesn’t have any known side effect that should affect your ability to drive or use machines.

Taking other medication

If you are currently using (or are planning to use) any other medication please speak to your doctor or pharmacist before taking this medication.

Possible side effects

Some common side effects are a runny nose, headaches, sore throat, nosebleeds, heartburn or indigestion.

KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Active Ingredients 

Contains 55 micrograms of triamcinolone acetonide per spray.

 

Reviews

There are no reviews yet.

Be the first to review “Nasacort Allergy Nasal Spray”

Your email address will not be published. Required fields are marked *

Quick Comparison

Nasacort Allergy Nasal Spray removePanadol Baby Strawberrry 100ml removeEasofen for Children Six Plus Strawberry 200ml removeParacetamol 125mg Suppositories - 10 Pack removeHedrin Protect & Go Spray removeStrepsils Honey & Lemon Lozenges 36 Pack remove
NameNasacort Allergy Nasal Spray removePanadol Baby Strawberrry 100ml removeEasofen for Children Six Plus Strawberry 200ml removeParacetamol 125mg Suppositories - 10 Pack removeHedrin Protect & Go Spray removeStrepsils Honey & Lemon Lozenges 36 Pack remove
ImageNasacort Allergy Nasal SprayPanadol Baby Strawberrry 100mlEasofen for Children Six Plus Strawberry 200mlParacetamol 125mg Suppositories – 10 PackHedrin Protect & Go SprayStrepsils Honey & Lemon Lozenges 24 Pack
SKU50110801624605391513950209
Rating
Price14.954.996.009.507.758.50
Stock

Out of stock

Out of stock

Out of stock

In stock

AvailabilityOut of stockOut of stockOut of stockIn stock
Add to cart

Add to cart

Read more

Read more

Add to cart

Read more

Add to cart

DescriptionNasacort Allergy Nasal spray belongs to a group of medicines called corticosteroids and used to treat the nasal symptoms of allergic rhinitis including sneezing, itching and stuffy or a runny nose. You Must Be Aged Over 18 Years to Purchase This Product.  Who can use? This product is for...Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years...Easofen for Children Six Plus Strawberry 200mg/5ml Oral Suspension indicated for the short-term symptomatic treatment of mild to moderate pain and for the short-term symptomatic treatment of fever in children aged 6 to 12 years. The strawberry flavour oral suspension is sugar free and colour free.   Do not give...Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it...Strepsils Honey & Lemon Lozenges provoide fast, soothing and effective relief from sore throats and mouth and throat infections. Each lozenge contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections. Natural honey with lemon for an extra soothing effect...
ContentNasacort Allergy Nasal spray belongs to a group of medicines called corticosteroids and used to treat the nasal symptoms of allergic rhinitis including sneezing, itching and stuffy or a runny nose. You Must Be Aged Over 18 Years to Purchase This Product.  Who can use? This product is for use in adults over 18 years. How to use? The starting dose is 2 sprays in each nostril each day. Once the symptoms of allergy are under control, the dose may be lowered to 1 spray in each nostril each day. If you are pregnant or breastfeeding. If you are pregnant or breastfeeding please speak to your doctor before using this medication. Driving and using machines This medication doesn’t have any known side effect that should affect your ability to drive or use machines. Taking other medication If you are currently using (or are planning to use) any other medication please speak to your doctor or pharmacist before taking this medication. Possible side effects Some common side effects are a runny nose, headaches, sore throat, nosebleeds, heartburn or indigestion. KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. Active Ingredients  Contains 55 micrograms of triamcinolone acetonide per spray.  Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE bottle per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml (one 5ml spoonful and one 2.5ml spoonful). Children 4 – 8 years, give 10ml (two 5ml spoonful’s). Children 8 – 10 years, give 15ml (three 5ml spoonful’s). Children 10 – 12 years, give 20ml (four 5ml spoonful’s). Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each 5ml spoonful contains paracetamol 120mg. Other ingredients: Hexacol Carmoisine Supra (E122), Malic Acid, Kelrol F (Xanthan Gum), Maltitol Syrup, Strawberry Flavour L10055, Sorbitol Liquid (Crystallising), Sodium methylparaben (E219), Sodium ethylparaben (E215), Sodium propylparaben (E217), Sorbitol Powder, Citric Acid, Purified Water.
Easofen for Children Six Plus Strawberry 200mg/5ml Oral Suspension indicated for the short-term symptomatic treatment of mild to moderate pain and for the short-term symptomatic treatment of fever in children aged 6 to 12 years. The strawberry flavour oral suspension is sugar free and colour free.
Do not give to Babies or Children Who:
  • Are under 6 years of age
  • Have or have had stomach ulcers or other serious stomach disorders
  • Suffer a worsening of asthma due to aspirin or other similar medicine
  • Are sensitive to any of the ingredients.
Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Directions: For rectal use only 1 – 3 years (10 – 15kg): 1 Suppository 4 – 6 years (15 – 20kg): 2 Suppositories Please read the patient information leaflet or the link below for further directions of use. Always follow the dosage instructions carefully. Do not give other medications containing paracetamol while using Paralink suppositories.

Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it on and leave it to work; it's as easy as that. Use Hedrin Protect & Go® regularly whenever head lice are prevalent - especially during social activities such as play dates, parties, sleepovers and when children go back to school.

Activdiol 1% - protects + conditions Regular use head lice protection Healthy looking lice-free hair Gentle mild detangling formula protects and conditions Fruity orange and mango fragrance leaves hair smelling fresh Fast simple spray-on, leave-in action Effective clinically-proven protection for when the threat of head lice appears

Suitable for

Suitable for children aged 6 months and over.

How to use

Apply Hedrin Protect & Go® regularly after every hair wash (at least twice a week) as part of your normal hair hygiene regime.

On wet hair: towel-dry then spray on and comb through. On dry hair: simply spray on and comb through. No need to rinse, just blow dry or leave to dry naturally. Be careful not to spray into the eyes and face and do not breathe the spray.

Hazards and Cautions

Precautions

Hedrin Protect & Go® Spray has been formulated with non-volatile ingredients. However, normal safety precautions should be observed; always keep hair away from naked flames. Do not use if sensitive to any of the ingredients. If a skin rash or other signs of allergy occur, stop use and seek medical advice. Do not apply to broken skin. If accidentally introduced into the eyes, flush with water. If irritation persists seek medical advice. Keep out of sight and reach of children For external use only

Ingredients

Contains: Octane 1,2-Diol 1% w/w (Activdiol®), PEG-6 Caprylic/Capric Glycerides, PEG-12 Dimethicone, Carbomer, Sodium Hydroxide, Fragrance (contains Limonene), Water

Strepsils Honey & Lemon Lozenges provoide fast, soothing and effective relief from sore throats and mouth and throat infections. Each lozenge contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections. Natural honey with lemon for an extra soothing effect on the throat.
  • Soothing effective relief for sore throats
  • Dual anti-bacterial action
  • Contains natural honey with lemon
  • Can be used during pregnancy
  • Suitable from 6 years old
You Must Be Aged Over 18 Years to Purchase This Product.  Who can use? This product is for use in adults, children 6 years and over. How to use? Dissolve one lozenge slowly in the mouth every 2-3 hours. Do not take more than 12 in 24 hours. Active Ingredients  Each lozenge contains Amylmetacresol 600 micrograms and 2,4-Dichlorobenzyl alcohol 1.2mg. Each lozenge also contains 0.967g glucose, 1.441g sucrose, 0.3854g fructose
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information